4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017) 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed

4 Publications

Mark all

[4]
2018 | Conference Paper | IST-REx-ID: 184   OA
Shellability is NP-complete
X. Goaoc, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2018, p. 41:1-41:16.
View | Files available | DOI
 
[3]
2017 | Journal Article | IST-REx-ID: 701   OA
On the nonexistence of k reptile simplices in ℝ^3 and ℝ^4
J. Kynčl, Z. Patakova, The Electronic Journal of Combinatorics 24 (2017) 1–44.
View | Files available
 
[2]
2017 | Journal Article | IST-REx-ID: 610   OA
On generalized Heawood inequalities for manifolds: A van Kampen–Flores type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, Israel Journal of Mathematics 222 (2017) 841–866.
View | Files available | DOI | Download (ext.)
 
[1]
2015 | Conference Paper | IST-REx-ID: 1511
On generalized Heawood inequalities for manifolds: A Van Kampen–Flores-type nonembeddability result
X. Goaoc, I. Mabillard, P. Paták, Z. Patakova, M. Tancer, U. Wagner, in:, Schloss Dagstuhl - Leibniz-Zentrum für Informatik, 2015, pp. 476–490.
View | Files available | DOI
 

Search

Filter Publications

Display / Sort

Citation Style: Default

Export / Embed